# SDR SWIA201436564

- Difficulty date: February 19, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N768SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10234
- Aircraft time: 25,230 hours, 15,199 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION UNDER CARGO FLOOR PANEL 281JLF.  C CHECK REMOVED CORROSION IAW REO.
